# SDR HNAA2024081300699

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,312 hours, 42,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SKIN CRACK 4.25 IN LENGTH BETWEEN RIB 11 AND 12 SPAR 2 CRACK GOES FROM AFT EDGE THROUGH THE SCREW HOLE FOR THE INBD MOST SCREW ON THE OTBD LOWER FLAP SHROUD.  REPAIRED IAW EO1-57-24-0508
